Side Effect - I was put on clindamycin an today when I took on I have little red bumps an my neck belly an bcak is that part of a side affect or do i need to see a dr
Since it's been 13 hours since your posted your question, I hope that you did immediately stop the medication as sounds like an allergic reaction. If you continue, it could cause you serious breathing problems which at times can lead to death. Please contact your doctor anyway if you haven't stopped using the prescription, & are still broken out. If it is really bad, go immediately to the nearest emergency room to be treated. You can also call the ER & they will tell you what to do. Good luck. Sorry no one has answered you as of yet. I had to change my settings to every 6 hours because I never got off of the site with the immediate questions & answer sessions. Sorry wasn't there for you sooner.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 4 answers
Posted 6 Feb 2013 • 2 answers
Posted 8 Jun 2013 • 1 answer
Posted 19 Oct 2016 • 1 answer
Posted 2 Jun 2017 • 0 answers